# SDR SIMA20140804001

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,705 hours, 25,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE DIFFICULT TO OPERATE.  CLEANED, INSPECTED & LUBRICATED MAIN DOOR MECHANISM IAW AMM 52-18-00.  OPERATIONAL CHECKED GOOD.
